# SDR DL76L070051

- Difficulty date: January 22, 2007
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 43,808 hours, 6,645 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Unknown
- Condition: Unknown
- Location: Lt Generator
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT GEN DRIVE LIGHT CAME ON PRIOR TO T/O RTB.  FWD TO MCO AND PLACARD PER MEL 24-00-01.  REPLACED NR 1 ENG IDG RAN ENG OPS CKS GOOD.  MCO AND PLAC    REMOVED.
